Ask an expert
Question

01 Sep 2011

Jitters in arm
Hi, I would like to know if the jitters iv been getting in my arm for the past 4 days should be a major concern. Im a 29yr male, and have recently been diagnosed with high blood pressure. My Dr has also increased my medication from 4mg per day to 8mg Cipla Perindopril. The jitters occurs in my left tricep and comes and goes throughout the day. Could you please advise?
Answer 376 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

What exactly do you mean by jitters? On receipt of your reply, the matter will receive my further attention.

Regards





Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9439 votes
No
68% - 20031 votes
Vote